} // } // if (cookieValue != "" && cookieValue != null) {//如果存在指定的cookie值 // return false; // } // else { // // return true; // } // } // function ShowTwo(webUrl){ // alert("22"); // $.funkyUI({url:webUrl,css:{width:"600",height:"500"}}); // } //window.onload = pdfdownloadjudge;
OJDM> Vol.3 No.1, January 2013
Share This Article:
Cite This Paper >>

On Cubic Nonsymmetric Cayley Graphs

Abstract Full-Text HTML XML Download Download as PDF (Size:128KB) PP. 39-42
DOI: 10.4236/ojdm.2013.31008    3,203 Downloads   5,391 Views   Citations
Author(s)    Leave a comment
Jingjian Li, Bengong Lou, Rui Wang

Affiliation(s)

School of Mathematics and Information Sciences, Guangxi University, Nanning, China.
School of Mathematics and Statistics, Yunnan University, Kunming, China.

ABSTRACT

Let be a connected Cayley graph of group G, then Γ is called normal if the right regular representation of G is a normal subgroup of , the full automorphism group of Γ. For the case where G is a finite nonabelian simple group and Γ is symmetric cubic Cayley graph, Caiheng Li and Shangjin Xu proved that Γ is normal with only two exceptions. Since then, the normality of nonsymmetric cubic Cayley graph of nonabelian simple group aroused strong interest of people. So far such graphs which have been known are all normal. Then people conjecture that all of such graphs are either normal or the Cayley subset consists of involutions. In this paper we give an negative answer by two counterexamples. As far as we know these are the first examples for the non-normal cubic nonsymmetric Cayley graphs of finite nonabelian simple groups.

KEYWORDS

Cubic Cayley Graph; Nonsymmetric; Non-Normal

Cite this paper

J. Li, B. Lou and R. Wang, "On Cubic Nonsymmetric Cayley Graphs," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 39-42. doi: 10.4236/ojdm.2013.31008.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] N. Biggs, “Algebraic Graph Theory,” 2nd Edition, Cambridge University Press, New York, 1992.
[2] J. J. Li and Z. P. Lu, “Cubic s-Transitive Cayley Graphs,” Discrete Mathematics, Vol. 309, No. 28, 2009, pp. 6014-6025. doi:10.1016/j.disc.2009.05.002
[3] P. Lorimer, “Vertex-Transitive Graphs: Symmetric Graphs of Prime Valency,” Journal of Graph Theory, Vol. 8, No. 1, 1984, pp. 55-68. doi:10.1002/jgt.3190080107
[4] G. O. Sabidussi, “Vertex-Transitive Graphs,” Monatshefte für Mathematik, Vol. 68, No. 5, 1964, pp. 426-438. doi:10.1007/BF01304186
[5] W. T. Tutte, “A Family of Cubical Graphs,” Proceedings of the Cambridge Philosophical Society, Vol. 43, No. 4, 1947, pp. 459-474. doi:10.1017/S0305004100023720
[6] W. T. Tutte, “On the Symmetry of Cubic Graphs,” Canadian Journal of Mathematics, Vol. 11, No. 3, 1959, pp. 621-624. doi:10.4153/CJM-1959-057-2
[7] D. ?. Djokovic, “On Regular Graphs, II,” Journal of Combinatorial Theory, Series B, Vol. 12, No. 3, 1972, pp. 252-259. doi:10.1016/0095-8956(72)90039-1
[8] A. Gardiner, “Doubly-Primitive Vertex Stabilisers in Graphs,” Mathematische Zeitschrift, Vol. 135, No. 3, 1974, pp. 257-266. doi:10.1007/BF01215029
[9] A. Gardiner, “Arc-Transitivity in Graphs. II,” Quarterly Journal of Mathematics Oxford Series, Vol. 25, No. 2, 1974, pp. 163-167. doi:10.1093/qmath/25.1.163
[10] A. Gardiner, “Arc-Transitivity in Graphs. III,” Quarterly Journal of Mathematics Oxford Series, Vol. 27, No. 1, 1976, pp. 313-323. doi:10.1093/qmath/27.3.313
[11] D. ?. Djokovic and G. L. Miller, “Regular Graphs of Automorphisms of Cubic Graphs,” Journal of Combinatorial Theory, Series B, Vol. 29, No. 1, 1980, pp. 195-230. doi:10.1016/0095-8956(80)90081-7
[12] R. Weiss, “S-Transitive Graphs,” Algebraic Methods in Graph Theory, Vol. 25, No. 1, 1981, pp. 827-847.
[13] X. G. Fang, C. H. Li, J. Wang and M. Y. Xu, “On Cubic Normal Cayley Graphs of Finite Simple Groups,” Discrete Mathematics, Vol. 244, No. 1, 2002, pp. 67-75. doi:10.1016/S0012-365X(01)00075-9
[14] C. H. Li, “Isomorphisms of Finite Cayley Graphs,” Ph. D. Dissertation, Department of Mathematics of University of Western Australia, 1996.
[15] S. J. Xu, X. G. Fang, J. Wang and M. Y. Xu, “5-Arc Transitive Cubic Cayley Graphs on Finite Simple Groups,” European Journal of Combinatorics, Vol. 28, No. 3, 2007, pp. 1023-1036. doi:10.1016/j.ejc.2005.07.020
[16] J. D. Dixon and B. Mortimer, “Permutation Groups,” Springer-Verlag Press, New York, 1996.

  
comments powered by Disqus
OJDM Subscription
E-Mail Alert
OJDM Most popular papers
Publication Ethics & OA Statement
OJDM News
Frequently Asked Questions
Recommend to Peers
Recommend to Library
Contact Us

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.